Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 12 found articles
 
 
  Existence and Uniqueness of Maximal Regular Flows for Non-smooth Vector Fields
 
 
Title: Existence and Uniqueness of Maximal Regular Flows for Non-smooth Vector Fields
Author: Ambrosio, Luigi
Colombo, Maria
Figalli, Alessio
Appeared in: Archive for rational mechanics and analysis
Paging: Volume 218 (2015) nr. 2 pages 1043-1081
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands